Anonymous
Anonymous asked in Entertainment & MusicPolls & Surveys · 5 months ago

Boyfriends diet is ruining our relationship?

Me and my boyfriend lived together but living together was too stress. He is doing a body building show and he’s been aggressive towards me. Today he saw I was crying and held my hand when he came back from the gym he became aggressive told me to basically get the f**k out of the apartment , called me names (idiot, dumb *** , c**t etc). Back story we moved in a month ago and I have lost myself because I’ve been working too many hours. I was stressed and that’s what lead us to move out. He’s stressed because he has to move out and spend money . I’m so confused and heart broken that one day he has a soft spot for me and the next he doesn’t. Help?

8 Answers

Relevance
  • 5 months ago

    If a guy called me those things, I’d be done with that asshole. Actually, first I would probably kicked him right in the good ole ball sack, and THEN I’d be done.

  • 5 months ago

    Fred's dead, baby. Fred's dead.

  • Anonymous
    5 months ago

    Whose name is the apartment in? If it's in your name tell him to fuçk off out...

  • Good.. good ...

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 5 months ago

    stay away from him, he is not a nice person to abuse you ..you are lucky to be free of him,he don't love you or he'd never abuse you ..his body building is no excuse for being hateful..dont ever forgive him even if he gets off drugs

  • 5 months ago

    Body builders use Steroids. This causes ROID Rage.

    Didn't you ever watch Jersey Shore, when RON would blow the eff up on Sami and smash all her stuff, and then a day later, calm down and say "sorry" and buy her flowers, and then do it again a week later?

    Anyone calling you any of those names, you need to kick to the curb RIGHT NOW, and never look back.

    This is abuse.............plain and simple. END IT, and get away from this maniac.

  • mokrie
    Lv 7
    5 months ago

    He could be taking steriods to get pumped up. They cause extreme temper and sometimes violence. I would think seriously if you want to stay around him.

  • Anonymous
    5 months ago

    1. No it's not, you coward.

    2. Ask an actual question, so I can give an actual answer, and not have to just report and move on.

Still have questions? Get answers by asking now.